# SDR CA971113044

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 174364001
- Condition: Failed Test
- Location: Fuel Sys
- Part time: 297 hours
- Component: Purolator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FILTER ASSEMBLY DID NOT INDICATE BYPASS WHEN PRE-FLIGHT BUTTON PUSHED OR ON DUMMY FILTER INSTALLATION FOR TESTING.
